Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Confused about Lab Results
Nov 14, 2009

Hello, I started HAART (Isentress and Truvada) a month ago. Prior to starting meds, my t-cells were 384 and my viral load was 36,000. I just got my labs back after having been on meds; my viral load dropped down to 96 but what concerns me is that my t-cells dropped to 273. I am worried about having went from 384 t-cells down to 273 t-cells in only a months time and while being on meds. I have a small staph infection and a sinus infection, I smoke, but I am not sure what else might have caused such a drastic drop in t-cells. I do know that my my t-cell percentage did go from 12% to 13%, so I am not sure what this means exactly either. Should I be concerned about my t-cell drop??

Response from Dr. Holodniy

I would not be concerned, given the stable CD4% and the viral load response you have seen. Just keep taking the meds a prescribed and you will see it turn around.



Previous
Hbsag
Next
neurosyphilis or tertiary syphilis and testing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement